# SDR UPS05844561

- Difficulty date: May 23, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 71,743 hours, 24,867 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CRACKED LONGERON AT STA 1756 L15L AND LOOSE BOLT.  REMOVED AND REPLACED DAMAGED SECTION OF LONGERON AND INSTALLED SPLICE FITTING IAW DC-8 SRM 53-2-2 FIG 10 AND 51-1-21.
